# SDR CA081205004

- Difficulty date: November 26, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 20,661 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C8102415
- Condition: Broken
- Location: Power Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAXI, CREW SELECTED SPEEDS HIGH & APPLIED POWER.  AS POSITIVE TORQUES WERE CALLED TROUGH ABOUT 1200FT/LBS, A SNAP WAS HEARD & THE LT POWER LEVER ADVANCED FORWARD WITH NO FURTHER ENGINE POWER INCREASE.  TAKEOFF ABORTED & CREW SLOWLY REDUCED POWER TO FLIGHT IDLE.  LT ENGINE DID NOT RESPOND TO FURTHER POSITIVE POWER LEVER INPUTS BUT WOULD RESPOND WHEN REDUCED TO FLT IDLE.  ACFT TAXIED BACK TO APRON & SHUTDOWN.  MX DETERMINED LT ENGINE POWER LEVER CABLE SECTION FROM POWER LEVER QUADRANT TO WING ROOT HAD BROKEN.  NO DEFINITIVE CAUSE FOR BREAK DETERMINED BUT IT WAS AT THE POINT WHERE PROPER ROUTING OF CABLE REQUIRES A SIGNIFICANT BEND IN CABLE ASSY.  CABLE REPLACED & ACFT RETURNED TO SERVICE.
